# SDR IPXA10561481

- Difficulty date: July 21, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Broken
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR PANEL BROKEN AT AFT EDGE, BS 1100 TO BS 1200, LBL 45 TO LBL 60, WL 208.  FABRICATED NEW FLOOR PANEL IAW B757-5320-9692-G.
